Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 68, NWS Milwaukee, WI

September 5, 2018

NWS Milwaukee, WI issued this small craft advisory at Sep 5, 2018, 3:17 AM CDT. It took effect at Sep 5, 2018, 10:00 PM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Sep 5, 2018, 3:17 AM CDT (08:17 UTC)
In effect from
Sep 5, 2018, 10:00 PM CDT
Expired
Sep 10, 2018, 7:00 AM CDT
In force
4 days
Issued by
NWS Milwaukee, WI

The text

As transmitted.

159 
WHUS73 KMKX 050817
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
317 AM CDT Wed Sep 5 2018

...Building Waves Tonight... 

LMZ643>646-052100-
/O.NEW.KMKX.SC.Y.0068.180906T0600Z-180907T0300Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
317 AM CDT Wed Sep 5 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 PM CDT
THURSDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect from 1 AM to 10 PM CDT
Thursday. 

* WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25
  knots. 

* WAVES: 4 to 5 feet. Waves may briefly approach 6 feet early
  Thursday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
20 follow-up statements
233 
WHUS73 KMKX 051427
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
927 AM CDT Wed Sep 5 2018

...BRISK NORTHEAST WINDS AND BUILDING WAVES BEGINNING LATE
TONIGHT...

LMZ643>646-052230-
/O.CON.KMKX.SC.Y.0068.180906T0600Z-180907T0300Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
927 AM CDT Wed Sep 5 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM CDT
THURSDAY...

* WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 
  knots. 

* WAVES: 4 to 5 feet. Waves may briefly approach 6 feet early 
  Thursday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
793 
WHUS73 KMKX 052011
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
311 PM CDT Wed Sep 5 2018

...BRISK NORTHEAST WINDS AND BUILDING WAVES BEGINNING THIS EVENING...

LMZ643>646-060415-
/O.EXT.KMKX.SC.Y.0068.180906T0300Z-180907T0300Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
311 PM CDT Wed Sep 5 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
10 PM CDT THURSDAY...

The Small Craft Advisory is now in effect from 10 PM this evening
to 10 PM CDT Thursday. 

* WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 
  knots. 

* WAVES: 4 to 5 feet. Waves may briefly approach 6 feet early 
  Thursday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
941 
WHUS73 KMKX 060212
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
912 PM CDT Wed Sep 5 2018

...BRISK NORTHEAST WINDS AND BUILDING WAVES TONIGHT...

LMZ643>646-061015-
/O.CON.KMKX.SC.Y.0068.180906T0300Z-180907T0300Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
912 PM CDT Wed Sep 5 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
THURSDAY...

* WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 
  knots. 

* WAVES: 4 to 5 feet. Waves may briefly approach 6 feet early 
  Thursday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
723 
WHUS73 KMKX 060752
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
252 AM CDT Thu Sep 6 2018

LMZ643>646-061800-
/O.EXT.KMKX.SC.Y.0068.000000T0000Z-180907T1500Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
252 AM CDT Thu Sep 6 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY...

The Small Craft Advisory is now in effect until 10 AM CDT Friday.

* WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 
  knots. 

* WAVES: 4 to 5 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
296 
WHUS73 KMKX 061406
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
906 AM CDT Thu Sep 6 2018

LMZ643>646-062215-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-180907T1500Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
906 AM CDT Thu Sep 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

* WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 
  knots. 

* WAVES: 4 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
329 
WHUS73 KMKX 061955
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
255 PM CDT Thu Sep 6 2018

LMZ643>646-070400-
/O.EXT.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
255 PM CDT Thu Sep 6 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY...

The Small Craft Advisory is now in effect until 7 AM CDT Monday. 

* WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 
  knots. 

* WAVES: 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
840 
WHUS73 KMKX 070205
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
905 PM CDT Thu Sep 6 2018

...Persistent East To Northeast Winds Through Weekend...

LMZ643>646-071015-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
905 PM CDT Thu Sep 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 
  knots. 

* WAVES: 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
901 
WHUS73 KMKX 070757
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
257 AM CDT Fri Sep 7 2018

...Persistent East To Northeast Winds Through Weekend...

LMZ643>646-072200-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
257 AM CDT Fri Sep 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25
  knots. Winds may briefly gust to near gale force late Saturday
  night. 

* WAVES: 3 to 5 feet today and Saturday, building to 4 to 7 feet
  Saturday night and early Sunday. The highest waves are expected
  south of North Point Light.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
509 
WHUS73 KMKX 071426
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
926 AM CDT Fri Sep 7 2018

...Persistent East To Northeast Winds Through Weekend...

LMZ643>646-072230-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
926 AM CDT Fri Sep 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 
  knots. Winds may briefly gust to near gale force late Saturday 
  night. 

* WAVES: 3 to 5 feet today and Saturday, building to 4 to 7 feet 
  Saturday night and early Sunday. The highest waves are 
  expected south of North Point Light. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
742 
WHUS73 KMKX 071938
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
238 PM CDT Fri Sep 7 2018

...Persistent East To Northeast Winds Through Weekend...

LMZ643>646-080345-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
238 PM CDT Fri Sep 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS: Northeast 15 to 20 knots, with gusts between 20 and 25 
  knots. Winds may briefly gust to near gale force late Saturday 
  night. 

* WAVES: 3 to 5 feet tonight and Saturday, building to 4 to 7 
  feet Saturday night and early Sunday. The highest waves are 
  expected south of North Point Light. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
973 
WHUS73 KMKX 080224
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
924 PM CDT Fri Sep 7 2018

...PERSISTENT WINDS AND HIGH WAVES THROUGH THE WEEKEND...

LMZ643>646-081030-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
924 PM CDT Fri Sep 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS: Northeast to east at 15 to 20 knots, with gusts between 
  20 and 25 knots. Winds may briefly gust to near gale force late 
  Saturday night. 

* WAVES: 4 to 6 feet tonight and Saturday, building to 6 to 8 feet
  Saturday night and early Sunday. The highest waves are expected
  south of Port Washington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
DDV

www.weather.gov/mkx
758 
WHUS73 KMKX 080753
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
253 AM CDT Sat Sep 8 2018

...PERSISTENT WINDS AND HIGH WAVES THROUGH THE WEEKEND...

LMZ643>646-081600-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
253 AM CDT Sat Sep 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS: Northeast to east at 15 to 20 knots, with gusts to 25
  knots. Winds may briefly gust to near gale force late tonight. 

* WAVES: 4 to 6 feet, building to 6 to 8 feet tonight and early 
  Sunday. The highest waves are expected south of Port Washington.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
748 
WHUS73 KMKX 081412
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
912 AM CDT Sat Sep 8 2018

...PERSISTENT WINDS AND HIGH WAVES THROUGH THE WEEKEND...

LMZ643>646-082215-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
912 AM CDT Sat Sep 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS: Northeast to east at 15 to 20 knots, with gusts to 25 
  knots. Winds may briefly gust to near gale force late tonight. 

* WAVES: 4 to 6 feet, building to 6 to 8 feet tonight and early 
  Sunday. The highest waves are expected south of Port 
  Washington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
770 
WHUS73 KMKX 081950
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
250 PM CDT Sat Sep 8 2018

...PERSISTENT WINDS AND HIGH WAVES THROUGH THE WEEKEND...

LMZ643>646-090400-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
250 PM CDT Sat Sep 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS: Northeast to east at 15 to 20 knots, with gusts to 25 
  knots. Winds may briefly gust to near gale force late tonight. 

* WAVES: 4 to 6 feet, building to 6 to 8 feet tonight and early 
  Sunday. The highest waves are expected south of Port 
  Washington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
072 
WHUS73 KMKX 090224
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
924 PM CDT Sat Sep 8 2018

...BREEZY EASTERLY WINDS AND HIGH WAVES THROUGH THE WEEKEND...

LMZ643>646-091030-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
924 PM CDT Sat Sep 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS: East to northeast 15 to 25 knots. Gusts up to 30 knots
  south of North Point Lighthouse. 
 
* WAVES: 4 to 8 feet with the highest waves south of Port
  Washington. Waves subsiding to 2 to 5 feet late Sunday night. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
104 
WHUS73 KMKX 090808
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
308 AM CDT Sun Sep 9 2018

...BREEZY EASTERLY WINDS AND HIGH WAVES THROUGH TONIGHT...

LMZ643>646-091615-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
308 AM CDT Sun Sep 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS: East to northeast 15 to 25 knots. Gusts up to 30 knots 
  south of North Point Lighthouse. 

* WAVES: 5 to 8 feet with the highest waves south of Port
  Washington. Waves subsiding to 2 to 5 feet late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
957 
WHUS73 KMKX 091427
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
927 AM CDT Sun Sep 9 2018

...BREEZY EASTERLY WINDS AND HIGH WAVES THROUGH TONIGHT...

LMZ643>646-092230-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
927 AM CDT Sun Sep 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS: East to northeast 15 to 25 knots. Gusts up to 30 knots 
  south of North Point Lighthouse through this afternoon. 

* WAVES: 5 to 8 feet with the highest waves south of Port 
  Washington. Waves subsiding to 2 to 5 feet late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
807 
WHUS73 KMKX 092027
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
327 PM CDT Sun Sep 9 2018

...BREEZY EASTERLY WINDS AND HIGH WAVES THROUGH TONIGHT...

LMZ643>646-101200-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
327 PM CDT Sun Sep 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS: East to northeast 15 to 25 knots.

* WAVES: 5 to 8 feet with the highest waves south of Port 
  Washington. Waves subsiding to 2 to 5 feet late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
249 
WHUS73 KMKX 100218
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
918 PM CDT Sun Sep 9 2018

...BREEZY WINDS AND HIGH WAVES SLOWLY SUBSIDING TONIGHT...

LMZ643>646-101030-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
918 PM CDT Sun Sep 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS: East to northeast 15 to 20 knots becoming 10 to 15 knots
  after midnight.

* WAVES: 3 to 6 feet with the highest waves south of Port
  Washington. Waves subsiding to 2 to 4 feet by sunrise. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
866 
WHUS73 KMKX 100742
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
242 AM CDT Mon Sep 10 2018

...Waves Diminishing Early This Morning...

LMZ643>646-101200-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-180910T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
242 AM CDT Mon Sep 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WINDS: Northeast 10 to 15 knots backing north and diminishing
  this morning.  

* WAVES: 2 to 4 feet early, then diminishing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 5, 3:10 AM CDT, 7 minutes earlier.

Area forecast discussion, Sep 5, 3:10 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
310 AM CDT Wed Sep 5 2018

.SHORT TERM...

This morning through tonight...Forecast Confidence is Moderate to
High...

An area of moderate rain continues to gradually push southeast
with time this morning. Individual storm motions are from
southwest to northeast, resulting in decent but so far, not
overwhelming rain totals.

Precipitation will continue to slowly sag southeast today, with
the entire area getting in on the rain at some point. The mid
level support for this system is lifting off to the northeast, and
as that happens, precipitation should become somewhat lighter and
more scattered. Rain may also become increasingly focused along
and behind the surface front, as opposed to ahead of it.

Rainfall totals are expected to be between a half inch and one
inch across most of the area, though locally higher amounts are
certainly possible depending on the track of individual convective
bands. This may be enough to cause some renewed minor flood
impacts, but should not result in any (new) major issues.
Obviously, we will need to watch for any very localized maxima
and associated impacts as the day goes on today.

The frontal boundary will push south of the area late this
afternoon, and the rain should be all but over by sunset. The
exception may be a few showers along the Illinois state line this
evening, but they should be very light.

A cooler and much less humid airmass will finally build into the
area late tonight, with lows falling into the 50s in many
locations by daybreak Thursday morning.

.LONG TERM...

Thursday through Friday... Forecast confidence is High.

High pressure will settle into the Great Lakes region on Thursday
as a general ridge sets up over the north central part of the
country. This will keep precip chances south of the WI/IL border
for the latter half of the week.

We will see a break in the humidity as well. Dewpoints will drop
into the 50s during this period.

Saturday and Sunday... Forecast confidence is getting Higher.

As the Great Lakes High shifts east, a mid level trough will slide
across the Midwest. This feature will phase with the remnants of
Tropical Storm Gordon in the southern IL area and track east
through the Ohio River Valley. All models agree that the precip
associated with this system will remain south of the WI/IL border.
The ECMWF still tries to brush far southeast WI as it lifts toward
Lower Michigan on Sunday afternoon/evening, so we'll keep an eye
on this possibility.

Temperatures will remain at or below seasonal normal for the
weekend.

Monday through Wednesday... Forecast confidence is Medium.

A series of upper troughs will swing through southern Canada and
the northern Great Lakes. The forcing will be too far to our north
to affect us. We may see a chance of showers here and there, but
no soaking rain is expected through the end of next week.

&&

.AVIATION(09Z TAF Update)...

Rain and a few thunderstorms will begin to move into the region
early this morning, eventually affecting all terminals from this
morning through much of the day. Flight conditions are expected
to be MVFR to IFR, with IFR most likely in and around any of the
heavier showers.

Winds will initially be southwesterly this morning, but will
become northwesterly as a frontal boundary passes through the
area, and then eventually northeasterly overnight tonight into
early Thursday.

&&

.MARINE...

Thunderstorms are possible later this morning into the afternoon
hours, though no strong/severe weather is currently expected. Some
patchy fog is also possible through the day today, as a very humid
airmass remains in place, interacting with cooler waters.

A cold front will pass through the area later today, with winds
becoming northerly behind the front. Some gustiness is expected by
late afternoon into this evening, along with building waves. A
Small Craft Advisory will be in effect from late this evening
through Thursday evening for 4-5 foot waves.

Along with the waves, northeast winds will be sustained 10-15
knots on Thursday, with gusts to around 20 knots. Winds will begin
to diminish late Thursday night, though will remain breezy at
times.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 1 AM to 10 PM CDT Thursday for
     LMZ643>646.

&&

Today/Tonight and Aviation/Marine...Boxell
Thursday through Tuesday...Cronce
Hazardous weather outlook, Sep 4, 3:22 PM CDT, 11 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
322 PM CDT Tue Sep 4 2018

WIZ046-047-051-052-056>060-062>072-052030-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
322 PM CDT Tue Sep 4 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

There is a slight chance for thunderstorms this evening becoming
likely over south central Wisconsin late tonight.

Significant river flooding will continue along the Baraboo River
while new flooding is expected to occur across the Rock and
Crawfish River basins. Street flooding in downtown Madison will
continue due to elevated releases from Lake Mendota into Lake
Monona.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

River flooding is expected over portions of southern Wisconsin
through late in the week. Areal flooding will also continue in
parts of downtown Madison.

Thunderstorms and heavy rain are expected across all of Wisconsin
on Wednesday. There is at least a small potential for flash
flooding especially in urban areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed. However, your rainfall
reports will be appreciated through the next week to assist with
areal and river flooding forecasts.

LMZ643>646-052030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
322 PM CDT Tue Sep 4 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

Areas of fog will continue over the near shore waters north of
Port Washington and could become dense at times. There is a slight
chance of thunderstorms into this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Increasing northerly winds on Wednesday will build high waves
over the nearshore waters Wednesday night into Thursday.

Thunderstorms are expected on Wednesday.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 1:55 AM CDTAreal Flood WarningMKXSauk6 hr
Sep 5, 1:53 PM CDTSpecial Marine WarningMKX67 min
Sep 5, 1:54 PM CDTSpecial Weather StatementMKXMilwaukee, Racine36 min
Sep 5, 4:04 PM CDTRiver Flood WarningMKXJefferson7 days
Sep 5, 4:04 PM CDTRiver Flood WarningMKXRock20 days
Sep 5, 4:04 PM CDTRiver Flood WarningMKXWaukesha53 hr
Sep 5, 4:14 PM CDTBeach Hazards StatementMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan5 days

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.